Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some algebraic properties of the Bessel polynomials


Author: Emil Grosswald
Journal: Trans. Amer. Math. Soc. 71 (1951), 197-210
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9947-1951-0053280-2
Addendum: Trans. Amer. Math. Soc. 144 (1969), 569-570.
MathSciNet review: 0053280
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Ueber Sturm-Liouvillesche Polynomsysteme, Math. Zeit. vol. 29 (1929) pp. 730-736. MR 1545034
  • [2] R. Breusch, Zur Verallgemeinerung des Bertrandschen Postulates, Math. Zeit. vol. 34 (1932) pp. 505-524.
  • [3] W. Burnside, The theory of groups of finite order, 2d ed., Cambridge University Press, 1911. MR 0069818 (16:1086c)
  • [4] M. G. Dumas, Sur quelques cas d'irréductibilité . . . , J. Math. Pures Appl. (6) vol. 2 (1906) pp. 191-258.
  • [5] W. Hahn, Ueber die Jacobischen Polynome . . . , Math. Zeit. vol. 39 (1935) pp. 634-638. MR 1545524
  • [6] K. Hensel and O. Landsberg, Theorie der algebraischen Funktionen, Leipzig, Teubner, 1902.
  • [7] A. Hurwitz, Ueber einen Satz des Herrn Kakeya, Tôhoku Math. J. vol. 4 (1913) pp. 89-93.
  • [8] C. Jordan, Traité des substitutions, Paris, 1870.
  • [9] S. Kakeya, On the limits of the roots of an algebraic equation . . . , Tôhoku Math. J. vol. 2 (1912) pp. 140-142.
  • [10] H. L. Krall and O. Frink, A new class of orthogonal polynomials: the Bessel polynomials, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 100-115. MR 0028473 (10:453a)
  • [11] H. L. Krall, On derivatives of orthogonal polynomials. II, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 261-264. MR 0003854 (2:282e)
  • [12] E. Landau, Vorlesungen über Zahlentheorie, Leipzig, Hirzel, 1927.
  • [13] -, Handbuch der Lehre von der Verteilung der Primzahlen, Leipzig, Teubner, 1909.
  • [14] O. Perron, Ueber die Anwendung der Idealtheories . . . , Math. Ann vol. 60 (1905) pp. 448-458. MR 1511316
  • [15] J. Schur, Einige Sätze über Primzahlen, Preuss. Akad. Wiss. Sitzungsber. (1929) pp. 125-136.
  • [16] -, Gleichungen ohne Affekt, ibid. (1930) pp. 443-449.
  • [17] C. L. Siegel, Transcendental numbers, Princeton University Press, 1949. MR 0032684 (11:330c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0053280-2
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society